# SDR SWAA2015113046515

- Difficulty date: October 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C31356
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DELAMINATED ON OTBD SIDE ON FLAP TRACK SUPPORT FAIRING SKIN, WBL 191.  REPAIRED SKIN IAW SRM.
